# SDR MALA060087

- Difficulty date: February 10, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 19,563 hours, 21,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 359-361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN YQB, DENTS WERE FOUND ON THE RT SIDE OF FUSELAGE AT STATION 359-361 ON STRINGERS 1615-1616.  THE REPAIR WILL BE CARRIED OUT YAW MESA EO S53009 ON MM409 263208.  REPAIRED YAW EO S53009 ON 2/15/06.
